# SDR C2XA10IA255

- Difficulty date: September 15, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 24,784 hours, 23,848 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12061385017
- Part serial: N145056
- Condition: Damaged
- Location: Rudder
- Part time: 24,820 hours, 23,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2149, DURING POST FLIGHT INSPECTION THE CREW REPORTED A HOLE IN THE RIGHT LOWER SIDE OF RUDDER II.  MAINTENANCE REPLACED THE DAMAGED SECTION OF SKIN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
